# SDR SWIA200921691

- Difficulty date: May 26, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 14,662 hours, 12,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5883 - CEILING EMERGENCY FLOOD LIGHT INOP.  RELAMPED.
